# SDR CA120503008

- Difficulty date: April 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Aircraft time: 2,209 hours
- Engine: Pwc PW308C
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HAD OCCASIONAL CAS MESSAGE, XX MID-WING FUEL PROBE FAIL.  AS PART OF THE TROUBLESHOOTING WE HAD REMOVED THE PROBE TO CHECK FOR CONTACT DAMAGE, PRESENCE OF MOISTURE AND TO INSPECT THE WIRING TO IT.  IT WOULD DISAPPEAR FOR A TIME AND THEN RETURN. FINALLY SWAPPED LIKE PROBES SIDE-TO-SIDE TO ELIMINATE FUEL COMPUTER AS A SOURCE OF THE PROBLEM.  PROBE FINALLY FAILED IN THE, SWAPPED, POSITION. INSTALLED NEW PROBE.
